# SDR V0XD202002190016

- Difficulty date: February 19, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 36,380 hours, 27,767 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Dented
- Location: Crgo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR CUT OUT AREA DENT ON BOTH FWD AND AFT CROTCH FITTING ON DOOR CUT OUT. CORRECTIVE ACTION TO BE ACCOMPLISHED ON W/O 80799 W/C 8088
